# SDR FDEA201001290291

- Difficulty date: January 29, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 42,631 hours, 27,705 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652083817
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT BS 1130 RBL 30 TO RBL 46. CUT OUT DAMAGED AREA, FABRICATED 2 FLOORBEAM REPAIRS, 1 STRAP, 1 FILLER, 2 ANGLES, 1 STRAP AND 1 FILLER .   HEAT TREATED PARTS TO T6 CONDITION IAW FAS ENG REPORT 2-37153-801 REV A AND INSTALLED PARTS IAW 53-10-8 AND 51-10-2.
